# SDR UIEA2017112802328

- Difficulty date: November 27, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,510 hours, 19,390 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Panel
- Condition: Inoperative
- Location: Refueling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL WILL NOT POWER ON AUTOMATICALLY.   ACCOMPLISHED REFUELING IAW DDG PROCEDURES.  R & R MAGNETIC ASSY IAW AMM 28-21-09, OPS CHECKED NORMAL.
